Red Spots Appear Under The Skin?
, my grandfather’s hand when made work rather heavy appeared red-red like blood stuck, if the red-red was scratched immediately into a wound. The doctor said the blood vessels burst, the same doctor was given plasminex but to no avail.
p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
The drug you mentioned contains tranexamic acid. Namely drugs that function in stopping bleeding.
Red patches under the skin may be a collection of blood that occurs due to damage to blood vessels. The causes of conditions that can be related to the complaint are:
1. Taking blood-thinning drugs or anticoagulant drugs, such as drugs taken by patients with a history of stroke due to cerebral arteries and patients with coronary heart disease.
2. Lack of vitamin K.
3. Vasculitis, namely inflammation of the blood vessels caused by an autoimmune process.
4. ITP (idiopathic thrombosopenia purpura), which is an autoimmune disease (immune cells attack the body's own cells), which is characterized by low levels of platelets (blood clots). This causes the appearance of signs of bleeding, such as bruising, bruising, nosebleeds and others. Signs of bleeding appear excessive.
I suggest that you should immediately consult a doctor of internal medicine. The doctor will explore the history of the disease and his health. Then do a thorough physical examination. If needed, it will be continued with supporting examinations such as routine blood laboratories and examination of blood clotting factors (pt, aptt, CT and BT).
What can be done for a while is to protect yourself from trauma or other things that can cause bleeding. If taking medication regularly, immediately to consult again with the doctor who gave the drug. Tell me the complaints that are felt at this time, so that doctors can conduct further tests. Complaints that are felt at this time may be part of the side effects of drugs that are currently routinely consumed in the long run.
Thus hopefully useful.